# SDR DL72S953779

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND ON VERTICAL FIN 4TH RIB DOWN FROM ACCESS HOLE STA 6.372 RIB NR 6 CHORD ANGLE CRACKED AT STR 7 LEFT.  REPAIRED PER M/M 55-30-0 PG 802.
